MathSciNet Relay Station
MathSciNet bibliographic data
MR2034311 (2004k:32010) 32C25 (32U05 35E10)
Braun, Rüdiger W.; Meise, Reinhold; Taylor, B. A. The geometry of analytic varieties satisfying the local Phragmén-Lindelöf condition and a geometric characterization of the partial differential operators that are surjective on $\scr A(\Bbb R\sp 4)$. Trans. Amer. Math. Soc. 356 (2004), no. 4, 1315–1383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement